Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Solvable groups and quadratic forms

Author: Richard Tolimieri
Journal: Trans. Amer. Math. Soc. 201 (1975), 329-345
MSC: Primary 10C05; Secondary 12A45, 22E45
MathSciNet review: 0354552
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A solvable Lie group and a unitary representation are constructed from a given binary quadratic form. The multiplicity of this representation is related to the arithmetic of the form.

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander and J. Brezin, Fibre bundle structures and harmonic analysis on Heisenberg manifolds, Proc. Maryland Conference on Harmonic Analysis, Springer-Verlag, New York, 1973.
  • [2] J. Brezin, Function theory on metabelian solvmanifolds, J. Functional Analysis 10 (1972), 33–51. MR 0348401
  • [3] George W. Mackey, Induced representations of locally compact groups. I, Ann. of Math. (2) 55 (1952), 101–139. MR 0044536,
  • [4] C. L. Siegel, Lectures on quadratic forms, Notes by K. G. Ramanathan. Tata Institute of Fundamental Research Lectures on Mathematics, No. 7, Tata Institute of Fundamental Research, Bombay, 1967. MR 0271028

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10C05, 12A45, 22E45

Retrieve articles in all journals with MSC: 10C05, 12A45, 22E45

Additional Information

Keywords: Solvable groups, unitary representation, quadratic form, multiplicity
Article copyright: © Copyright 1975 American Mathematical Society